# SDR SIMA200912002SUP

- Difficulty date: April 17, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 23,100 hours, 22,147 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: 14577751425
- Part serial: TR1057
- Condition: Failed
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTED ON CLIMB-OUT THEY RECEIVED A ENGINE 2 REV FAIL MESSAGE.  CREW DECLARED AN EMERGENCY AND PERFORMED ENGINE NR 2 SHUTDOWN.  ACFT LANDED UNEVENTFULLY.  ACFT REMOVED FROM SERVICE.  REOPENED MEL 78-1 AUTH NR 040319M-C.  REMOVED AND REPLACED RELAYS  K0402, K0404, K0406, K0408 IAW EMB 145 AMM 20-13-02-000-801-A AND 20-13-02-400-801-A.  OPS CHECK GOOD, MEL 78-1 RESTORED.  ACFT RETURNED TO SERVICE.
